# SDR USAA2014112000006

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 35,562 hours, 12,647 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A6677
- Condition: Faulty
- Location: R1 Door
- Part time: 48,985 hours, 18,994 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST THROUGH PTP PANEL FAILS AT FWD LT LOCATION STEP 14F ON WEEKLY CHECK.  FLASHING FAULT LIGHTS ON INTERIOR LIGHTS FAULT & EXTERIOR LIGHTS FAULT ON EMER POWER SUPPLY UNIT.  REPLACED R1 DOOR SLIDE ASSEMBLY IAW JOB CARD 26L0025010.  EMER LIGHT TEST OPERATIONS CHECKED GOOD.
